Confirming what Headline Planet reported exclusively several days ago, CBS renewed “The Good Wife” for season three. “Toldja!”

The news came in the network’s 2011-12 scheduling announcement Wednesday, which confirmed that the critically-acclaimed, widely-viewed, yet modestly-demo-rated series will take the “Undercover Boss” slot for its return this fall. “Boss,” which has done reasonably well in its Sunday at 9PM slot for the past season-and-a-half, will return at midseason (along with new series “The 2-2″).

Another major CBS shakeup came with the news that “CSI” is finally moving out of its Thursday at 9PM slot. Rumors have suggested such a shakeup for years, but when push came to shove, CBS always seemed to balk at the idea of moving the show that became a network flagship in that timeslot. With the ratings way down for the veteran procedural this season, the network finally pulled the trigger.

Luckily for “CSI” fans, however, CBS is not yet ready to cast the show off to low-rated Fridays and has instead slated the show after “Criminal Minds” on Wednesdays (“Suspect Behavior” is not returning).

The departure of “CSI” from the slot means that highly-touted new JJ Abrams drama “Person of Interest” will land in the once-coveted timeslot. Airing out of solid “The Big Bang Theory” and unproven but promising new entry “How to be a Gentleman,” “Person” will lead into “The Mentalist,” which remains in its 10PM slot.

One other noteworthy move is the departure of “Rules of Engagement” from Thursday nights to Saturday nights at 8PM.

MONDAY

8:00-8:30 PM HOW I MET YOUR MOTHER

8:30-9:00 PM 2 BROKE GIRLS (N)

9:00-9:30 PM TWO AND A HALF MEN

9:30-10:00 PM MIKE & MOLLY

10:00-11:00 PM HAWAII FIVE-0

TUESDAY

8:00-9:00 PM NCIS

9:00-10:00 PM NCIS: LOS ANGELES

10:00-11:00 PM UNFORGETTABLE (N)

WEDNESDAY

8:00-9:00 PM SURVIVOR: SOUTH PACIFIC

9:00-10:00 PM CRIMINAL MINDS

10:00-11:00 PM CSI: CRIME SCENE INVESTIGATION (NT)

THURSDAY

8:00-8:30 PM THE BIG BANG THEORY

8:30-9:00 PM HOW TO BE A GENTLEMAN (N)

9:00-10:00 PM PERSON OF INTEREST (N)

10:00-11:00 PM THE MENTALIST

FRIDAY

8:00-9:00 PM A GIFTED MAN (N)

9:00-10:00 PM CSI: NY

10:00-11:00 PM BLUE BLOODS

SATURDAY

8:00-8:30 PM RULES OF ENGAGEMENT (NT)

8:30-9:00 PM COMEDYTIME SATURDAY

9:00-10:00 PM CRIMETIME SATURDAY

10:00-11:00 PM 48 HOURS MYSTERY

SUNDAY

7:00-8:00 PM 60 MINUTES

8:00-9:00 PM THE AMAZING RACE

9:00-10:00 PM THE GOOD WIFE (NT)

10:00-11:00 PM CSI: MIAMI

  •  
  •  
  •  
  •  
  •  
  •  
  •  
  •  
  •  
  •  
  •  
  •  
  •  
  •  
  •